# SDR CALA9901620

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1050 - 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT ANGLES AT FS 1070-1050, LBL 55 AND AT FS 1130, BL 0 CORRODED.  THE FLOOR SUPPORT ANGLES WERE REMOVED AND REPLACED IAW SRM 51-10-1, 51-30-2, 51-10-2, AND 51-20-02.
